# SDR ASAA2018110926838

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 5,117 hours, 1,344 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR BLEED CLASS II MAINTENANCE MESSAGE GROUNDED - YES. PERFORMED BMC TEST PER AMM 36-11-00. AIR BLEED MSG CLEARS. OK FOR CONT SERVICE.
